# SDR DALA2017060104429

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 110,432 hours, 20,523 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LAVATORY R1 SMOKE DETECTOR AT FLIGHT ATTENDANT PANEL, L1 DOOR ON AND FLASHING CAME ON 5 MINUTES PRIOR TO LANDING NO EVIDENCE OF FIRE. RESET SMOKE DETECTOR AND PERFORMED OPS CHECK.  SYSTEM OPERATION IS NORMAL.
